English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Fundamental strings and higher derivative corrections to d-dimensional black holes

Giveon, A., Gorbonos, D., & Stern, M. (2010). Fundamental strings and higher derivative corrections to d-dimensional black holes. Journal of High Energy Physics, (2): 12. doi:10.1007/jhep02(2010)012.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Giveon, A., Author
Gorbonos, Dan1, Author              
Stern, M., Author
Affiliations:
1University of Alberta, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: We study aspects of d-dimensional black holes with two electric charges, corresponding to fundamental strings with generic momentum and winding on an internal circle. The perturbative alpha' corrections to such black holes and their gravitational thermodynamics are obtained. The latter are derived using the Euclidean approach and the Wald formula for the entropy. We find that the entropy and the charge/mass ratio of black holes increase in alpha' for any mass and charges, and in all dimensions.

Details

show
hide
Language(s):
 Dates: 2010-02-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: Other: WOS:000275223100012
DOI: 10.1007/jhep02(2010)012
ISSN: 1029-8479
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna, Italy : Società italiana di fisica
Pages: - Volume / Issue: (2) Sequence Number: 12 Start / End Page: - Identifier: ISSN: 1126-6708
CoNE: https://pure.mpg.de/cone/journals/resource/111021927548002_1